# SDR 07FDEA03194

- Difficulty date: August 28, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N811FD
- Make and model: Airbus A310-324
- Aircraft serial: 457
- Aircraft time: 41,704 hours, 10,946 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: A57112205
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEVERAL HOLES WITH CRACKS AT C47 REAR SPAR INTERNAL ANGLE FITTING.  REPAIR PERFORMED BY REAM UP THE HOLES UNTIL CRACK REMOVAL, INSTALLING BUSHINGS AND CUT OUT THE LT INTERNAL ANGLE FITTING IN AREA OF HOLE NR 1 LT IAW EA 6-5710-101281 AND RAS/046699/025/2006 ISS A.
